# SDR SWAA2024011932736

- Difficulty date: December 16, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE BS 540 BETWEEN BL 0 AND RBL 24.75 CENTER SECTION 2023-766610<[01] REPLACED INTERCOSTAL WEB LOC. ON FLOOR STRUCTURE BS 540 BETWEEN BL 0 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM: 51-10-02 Ï¿½TEM 9 AND 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTIVE ACTION CERTIFIED RII
